# SDR N6WA2022061504

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 40,212 hours, 28,098 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: LE670396471
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS DAMAGE TO BOTTOM AFT CORNER. REMOVED FWD CARGO DOOR COMPLIED WITH EO C550-52MR-004-O REPAIR FWD CARGO DOOR, INSTALL FWD CARGO DOOR IAW CRJ 700 AMM 52-35-00.
